Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: John B. Garnett
Title: Bounded analytic functions
Additional book information Academic Press, New York, 1981, xvi + 468 pp., $59.00.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Donald E. Sarason
Journal: Bull. Amer. Math. Soc. 8 (1983), 102-108
DOI: http://dx.doi.org/10.1090/S0273-0979-1983-15097-8
PII: S 0273-0979(1983)15097-8